Representations of canonical anticommutation relations with orthogonality condition

  • R. Ya. Yakymiv Нац. ун-т бiоресурсiв i природокористування України, Київ

Abstract

We study the class of Hilbert space representations of the ∗-algebra $A^{(d)}_0$ generated by relations of the form $$A^{(d)}_0 = \mathbb{C}\langle a_j, a_j^{*} | a_j^{*} a_j = 1 - a_j a_j^{*},\; a_j, a_j^{*} = 0, i \neq j,\; i, j = 1,...,d\rangle,$$ Namely, we describe the classes of unitary equivalence of irreducible representations of $A^{(d)}_0$ such that there exists $j = 1,...,d$ for which $a^2_j \neq 0$.
Published
25.09.2012
How to Cite
YakymivR. Y. “Representations of Canonical Anticommutation Relations With Orthogonality Condition”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 9, Sept. 2012, pp. 1266-72, http://umj.imath.kiev.ua/index.php/umj/article/view/2656.
Section
Research articles